# SDR JYDR20171201328

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Make and model: Skrsky S64*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: JFTD12A5A
- Part serial: 638213
- Condition: Cracked
- Location: Zone 200
- Part time: 7,880 hours
- Component: Compressor Assy, Pwa, 5A
- Component part number: JFTD12A5A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A 15 INCH RADIAL CRACK IN AN ELECTRON BEAM WELD AREA OF THE FORWARD INLET CASE. ENGINE WAS REMOVED FROM AIRCRAFT AND IS BEING RETURNED TO REPAIR STATION. THIS REPORT IS BEING FILED NOW TO MEET THE HOUR REQUIREMENT AND WILL BE UPDATED AFTER ENGINE ARRIVES AT REPAIR STATION FOR TEAR DOWN AND INSPECTION.
